10.1002/(sici)1096-9853(199910)23:12<1349::aid-nag36>3.0.co;2-9
Doi:
10.1002/(sici)1096-9853(199910)23:12<1349::aid-nag36>3.0.co;2-9
Title:
Settlement of soil due to water uptake by plant roots
Author: Mathur, Shashi
Year: 1999
Month: 10
Volume: 23
Issue: 12
First_page: 1349
Last_page: 1357
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 9187407715a74ceef36e20fc3e9a4371
Filesize: 100987
Timeadded: 2014-08-31 21:50:06
Journalid: 9917
Original Link: https://www.wenrao.com/i/2XfX9dtavHHcCSznF
相关文献